# SDR FDEA201206252343

- Difficulty date: June 25, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Component: Slat, Doug
- Component part number: NRB60292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT AFT SURFACE STATION XOS 612, MISREPAIRED.  REPAIRED IAW SRM 57-10-00   FIGURE 31, VOLUME I, REV 98.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
